# SDR MASA200500645

- Difficulty date: August 15, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 17,285 hours, 12,923 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ASH 6373 DSM - CREW SHUTDOWN THE NR 1 ENG DECLARED AN EMERGENCY AND RTF FOR THE 14TH STAGE DUCT WARNING, WITH THE SYSTEM TURNED OFF.  MX OPS CHECK SYSTEM WITH ENGINE RUN UP AND NO FURTHER MSG NOTED.
